# SDR 9JLA2023042039077

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N530LD
- Make and model: Gulstm G150
- Aircraft serial: 203
- Aircraft time: 5,538 hours, 3,952 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

THE FLIGHT CREW REPORTED THEY EXPERIENCED A CABIN OVERPRESSUREIZATION OF 9.0 PSI AT CRUISING ALTITUDE OF FL400. THEY INDICATED THEY WERE ABLE TO CONTROL AND ARREST IT WITH MANUAL PRESS - MODE. THE MAINTENANCE TEAM REMOVED AND CLEANED AND REPLACED THE THE CABIN PRESSURE CONTROLLER. OPS CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
